Asymptotically sharp Markov and Schur inequalities on general sets

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Asymptotically sharp Markov and Schur inequalities on general sets.
Complex Analysis and Operator Theory, 9 (6). pp. 1287-1302. ISSN 1661-8254 (2015)

[img] Text
markovschur_rev.pdf - Accepted Version
Restricted access: Registered users only

Download (323kB)
Item Type: Article
Journal or Publication Title: Complex Analysis and Operator Theory
Date: 2015
Volume: 9
Number: 6
Page Range: pp. 1287-1302
ISSN: 1661-8254
Publisher: Birkhauser Verlag Basel
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2709774
DOI id: https://doi.org/10.1007/s11785-014-0405-z
Date Deposited: 2016. Jan. 19. 15:19
Last Modified: 2018. Aug. 09. 10:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6046
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year